# SDR SWAA2022032385648

- Difficulty date: March 19, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-800
- Aircraft serial: 36670
- Aircraft time: 17,768 hours, 8,396 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Missing
- Location: Fwd Entry Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY GIRT BAR STOP MISSING / [01] R&R FWD ENTRY GIRT BAR ASSEMBLY PER AMM 25-66-01. VERIFIED GIRT BAR ENGAGES AND LOCKS ONTO THE FLOOR.
